# SDR 2003F00318

- Difficulty date: April 3, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD WITH GEAR DISAGREE, NOSE GEAR DOOR OPEN, NOSE WHEEL STEERING INOPERATIVE MESSAGE.  MAINTENANCE REPACKED NOSE STRUT.  OP CHECKS GOOD.  (M)
